# SDR GTIA040322

- Difficulty date: March 22, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT MAIN CABIN CUSP WEB STATION 612, 625, 630, 664, CORRODED, STATION 645 HAS BARE METAL, STATION 668 IS PUNCTURED.  REMOVED CORRODED WEB.  FABRICATED NEW WEB.  INSTALLED NEW WEB.  (M)
